# SDR AALA20171023007

- Difficulty date: October 23, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug MD 83
- Aircraft serial: 53562
- Aircraft time: 57,470 hours, 28,362 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 636-693
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE MID CARGO DOOR FRAME BEAM,  FORWARD AND AFT OF DOUBLER BETWEEN BS 636 & 693.  REPAIRED THE BEAM IAW SRM  53-10-00-3.
